# SDR SWAA2022121372169

- Difficulty date: November 16, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY TRACK AT RBL 13 BS 927+15. / [01] UPDATED MEASURE TABLE;[02] SRM 53-00-53-1A-2 ISAPPLICABLE FOR THIS DAMAGE;[03] BLENDED CORROSION ON AFT CARGO BAY TRACK FLNAGE AT RBL 13; BS 927+15; WORK AREA L 1.0' X W 0.800 X D 0.030'; REMAINIG THIKCNESS 0.05'; ORIGINAL THICKNESS 0.33'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; USED DEPTH GAGE; ID: ATS2473; S/N: UNKNOWN; DUE: 08/2023;[04] VERIFIED CORRECTIVE ACTION ITEM 1-3; OUT OF LIMITS ON FLANGE.;[05] UPDATED MEASUREMENTS;[06] LOCATED AND DRILLED NEW ACB TIE DOWN TRACK AT BS947 - BS887 RBL 13; PER SRM 51-40-05-0G-0 AND DWG 147A7500. TIE DOWN TRACK P/N 147A7501-14 IS REMOVED AND INSTALLED ON CUSTOMER CARD TTG8Q00G4XB2 (FUSELAGE 5154);[07] SIGNED FOR PART;[08] VERIFIED CORRECTIVE ACTION 6 AND MEASUREMENT TABLE.
